EconPapers    
Economics at your fingertips  
 

Travelling Wave Solutions of the Schrödinger-Boussinesq System

Adem Kılıcman and Reza Abazari

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We establish exact solutions for the Schrödinger-Boussinesq System , , where and are real constants. The ( )-expansion method is used to construct exact periodic and soliton solutions of this equation. Our work is motivated by the fact that the ( )-expansion method provides not only more general forms of solutions but also periodic and solitary waves. As a result, hyperbolic function solutions and trigonometric function solutions with parameters are obtained. These solutions may be important and of significance for the explanation of some practical physical problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/198398.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/198398.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:198398

DOI: 10.1155/2012/198398

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:198398